EconPapers    
Economics at your fingertips  
 

Strategy-proof voting rules on a multidimensional policy space for a continuum of voters with elliptic preferences

Hans Peters, Souvik Roy () and A.J.A. Storcken
Additional contact information
A.J.A. Storcken: Quantitative Economics

No 64, Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)

Date: 2010-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://cris.maastrichtuniversity.nl/ws/files/8261 ... 0f120b1-ASSET1.0.pdf (application/pdf)

Related works:
Journal Article: Strategy-proof voting rules on a multidimensional policy space for a continuum of voters with elliptic preferences (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unm:umamet:2010064

DOI: 10.26481/umamet.2010064

Access Statistics for this paper

More papers in Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) Contact information at EDIRC.
Bibliographic data for series maintained by Andrea Willems () and Leonne Portz ().

 
Page updated 2025-04-01
Handle: RePEc:unm:umamet:2010064